# SDR DXTA2021070644620

- Difficulty date: July 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N415QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4014
- Aircraft time: 11,734 hours, 5,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: ENTIRE BANK OF RED EMERGENCY LIGHTS AT SEAT 12 ARE INOP.  UPON INITIAL POWER UP, THEY ALL BLINK ON AND GO OUT. // SIGNOFF// OPS CHECKED THE LIGHTS WITH NO DEFECTS NOTED. WORK DONE IN REF G450 AMM 33-50-00.
